# SDR FLHA20120626001

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N191TD
- Make and model: Lear 45LEAR
- Aircraft serial: 45298
- Aircraft time: 2,336 hours, 1,597 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABOUT 10 MINUTES AFTER TAKEOFF THE RIGHT ENGINE FIRE MESSAGE APPEARED AND THE CREW RETURNED THE RIGHT THROTTLE TO FLIGHT IDLE AND WITHIN 10 TO 12 SECONDS THE LIGHT EXTINGUISHED.  RETURNED TO DEPARTURE AIRPORT WHICH WAS HOME BASE AND THE AIRCRAFT WAS INSPECTED FOR EVIDENCE OF FIRE AND ANY OTHER DAMAGE.  NONE WAS NOTED AT THIS TIME.
